# SDR ASOA20120722062C

- Difficulty date: July 22, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 31,874 hours, 24,028 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 14538590403
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A SMOKE ODOR IN COCKPIT.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX DETERMINED ODOR TO BE COMING FROM 1 ENGINE 14TH STAGE Y DUCT THAT WAS R & R ON 07-21-12 REF.  PURGED BLEED AIR DUCTS IAW EMB 145 MM 21-20-00-100-805A.  NO FURTHER SMELL NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
